RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1958, Volume 22, Issue 6  


Algebraic curves over fields with differentiation
Yu. I. Manin
737
Construction of sequences jointly normal with a given one
L. P. Starchenko
757
Linear processes of approximation by algebraic polynomials to functions satisfying a Lipschitz condition
I. M. Ganzburg, A. F. Timan
771
Unconditional convergence and summability
P. L. Ul'yanov
811
Some classes of functions. I
A. A. Konyushkov
841
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019